Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Degeneration and specialization in algebraic families of vector bundles


Author: Stephen S. Shatz
Journal: Bull. Amer. Math. Soc. 82 (1976), 560-562
MSC (1970): Primary 14F05, 14D20, 14C05
DOI: https://doi.org/10.1090/S0002-9904-1976-14099-2
MathSciNet review: 0407020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • D. Gieseker, On the moduli of vector bundles on an algebraic surface, Ann. of Math. (2) 106 (1977), no. 1, 45–60. MR 466475, https://doi.org/10.2307/1971157
  • [HN] G. Harder and R. Narasimhan, The étale cohomology of the moduli of vector bundles over a curve, Invent. Math., 1975.
  • [L] S. Langton, Valuative criteria for vector bundles, Ann. of Math. (2) 101 (1975), 88-111. MR 364255
  • [M] D. Mumford, Projective invariants and projective structures and applications, Proc. Internat. Congr. Mathematicians (Stockholm, 1962), Inst. Mittag-Leffler, Djursholm, 1963, pp. 526-530. MR 31 #175. MR 175899
  • [S1] S. Shatz, On the decomposition and specialization of algebraic families of vector bundles (preprint). MR 498573
  • [S2] S. Shatz, Vector bundles on ruled surfaces (preprint).
  • [S3] S. Shatz, Vector bundles and Hilbert schemes (preprint).
  • [T] F. Takemoto, Stable vector bundles on algebraic surfaces, Nagoya Math. J. 47 (1972), 29-48. MR 49 #2735. MR 337966

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14F05, 14D20, 14C05

Retrieve articles in all journals with MSC (1970): 14F05, 14D20, 14C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14099-2

American Mathematical Society